# SDR ASAA2021032734423

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,546 hours, 13,828 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF INOP. GROUNDED - YES. ACCOMPLISHED B737-800 FIM REF 23-11 TASK 801 HF-2 OPS CKED GOOD NO DEFECTS NOTED SEAMC MARCUS NOTIFIED.
